Advertisement

What are the side effects of chemotherapy drugs on skin?

Diana Meeks
Diana Meeks on behalf of Sigma Nursing
Family Practitioner
Some chemotherapy drugs can cause rashes on the skin. Please notify your doctor if this occurs.

Continue Learning about Skin Care

Are Your Personal Care Products Putting Your Kids at Risk
Are Your Personal Care Products Putting Your Kids at Risk
The first baby shampoo debuted in the 1950s. Johnson & Johnson marketed the product with the slogan “no more tears.” Decades later, it turned out ther...
Read More
How Can I Reduce the Appearance of Cellulite?
How Can I Reduce the Appearance of Cellulite?
What Is the Most Effective Treatment for Cellulite?
What Is the Most Effective Treatment for Cellulite?
What Can I Do to Improve My Jowls and Chin?
What Can I Do to Improve My Jowls and Chin?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.